Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 163, NWS Wilmington, OH

July 17, 2015Wayne County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 17, 2015, 4:13 PM EDT for Wayne County, Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 17, 2015, 4:13 PM EDT (20:13 UTC)
Expired
Jul 17, 2015, 5:00 PM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wayne County, IN

The radar

The Indianapolis radar (KIND), 110 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:07 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 17, 2:07 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT FRI JUL 17 2015

.SYNOPSIS...
SOUTHERLY WINDS WILL BRING INCREASING HEAT AND HUMIDITY INTO THE
REGION HEADING INTO THE WEEKEND. A COLD FRONT WILL SLIDE SOUTH
INTO THE AREA LATE SUNDAY INTO SUNDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EMBEDDED S/WV ASSOC WITH A SFC WARM FRONT WILL CONTINUE TO EXIT TO
THE EAST THROUGH EARLY AFTERNOON. MAIN CONVECTION WITH THESE
FEATURES WILL MOVE EAST AS WELL. HOWEVER...LATEST RADAR MOSAIC
INDICATES THAT SOME CONVERGENCE IS STILL OCCUR ACRS OUR NW ZONES
AND EXTENDING INTO INDIANA...MOST LIKELY DUE TO A LOW LEVEL JET.
CONVECTION HERE SHOULD BECOME SURFACE BASED BY AFTERNOON AND MORE
SCATTERED IN NATURE. ELSEWHERE...LATEST HRRR INDICATES THAT
PERHAPS A POP UP SHOWER/STORM MAY DEVELOP IN THE HEAT OF THE DAY.
THUS...WILL HAVE HIGHEST POPS ACRS THE NW AND THE LEAST IN THE SE.

WITH INCREASING HEAT AND HUMIDITY...HIGHS WILL RISE INTO THE UPPER
80S NORTH AND EAST...TO THE LOWER 90S SOUTHWEST WITH DEWPOINTS IN
THE LOWER 70S. OUR SW CWFA...INCLUDING THE DAYTON AND CINCINNATI
METRO AREAS...HAVE THE GREATEST POTENTIAL OF SEEING HEAT INDEX
VALUES IN THE 95-100 DEGREE RANGE. GIVEN THAT WE HAVE NOT HAD
REALLY HOT AND HUMID WEATHER THIS SUMMER...THOUGHT IT PRUDENT TO
ISSUE A SPECIAL WEATHER STATEMENT FOR THESE AREAS FOR THE
AFTERNOON HOURS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
LATEST HRRR RUN SUGGESTS THAT EVENING CONVECTION SHOULD WANE IN
COVERAGE BUT SHOW A PROGRESSION TO THE EAST AND SOUTHEAST AS WELL.
STORMS SHOULD MOVE EAST/SOUTHEAST AND DIMINISH IN INTENSITY AND
COVERAGE AFTER MIDNIGHT.

THE CHANCE OF RAIN WILL BE QUITE LIMITED ON SATURDAY WITH LITTLE
FORCING TO BREAK WEAK CAPPING AND TAP SUBSTANTIAL INSTABILITY.

UPPER RIDGE CENTERED OVER THE LOWER MISSISSIPPI VALLEY WILL MAKE
ITS FURTHEST NORTHWARD ENCROACHMENT ON SATURDAY. THIS WILL RESULT
IN THE WARMEST TEMPERATURES IN OVER A MONTH. IN ADDITION...DEW
POINTS WILL INCREASE WHICH WILL RESULT IN HEAT INDICES AT OR ABOVE
100 FOR MOST OF THE FORECAST AREA.

UPPER RIDGE WILL START TO GET SUPPRESSED ON SUNDAY AS A SHORT
WAVE TRACKS ACROSS THE NORTHERN TIER. THIS WILL PUSH A COLD FRONT
TOWARDS THE REGION LATER SUNDAY WITH SLOWER MODEL SOLUTIONS
PREFERRED. CHANCE OF STORMS WILL INCREASE ON SUNDAY. TEMPERATURES
MAY BE JUST A BIT LOWER IN NORTHERN COUNTIES BUT EXPECT SOUTHERN
SECTIONS TO BE JUST AS WARM AS SATURDAY. HEAT INDICES ARE FORECAST
TO BE AT OR ABOVE 100 AGAIN NEAR AND SOUTH OF THE OHIO RIVER.

SPECIAL HEAT CRITERIA FOR HAMILTON COUNTY NECESSITATES A HEAT
WATCH/WARNING IF THE HEAT INDEX IS 100 OR GREATER FOR AT LEAST TWO
CONSECUTIVE DAYS. IF FORECAST CONTINUES AS IS THEN THE REST OF THE
REGION WILL LIKELY NEED A HEAT ADVISORY FOR SATURDAY AND IN THE
SOUTH AGAIN ON SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
COLD FRONT WILL MOVE THOROUGH THE AREA ON SUNDAY NIGHT. IT WILL
STALL SOUTH OF THE AREA. 00Z GUIDANCE CONTINUES TO SHOW
DIFFERENCES IN HANDLING THIS BOUNDARY DURING THE WEEK. THE GFS
KEEPS THE FRONT FURTHER NORTH BUT SEEMS TO OVERDEVELOP A WAVE THAT
TRACKS ALONG THE FRONT. MEANWHILE THE ECMWF DRIVES THE BOUNDARY
MUCH FURTHER SOUTH ALTHOUGH THIS SEEMS AMBITIOUS. HAVE OPTED TO
ONLY TWEAK PREVIOUS FORECAST AND KEEP CHANCE POPS PRIMARILY IN THE
SOUTH TUESDAY AND TUESDAY NIGHT. FORECAST BECOMES MORE UNCERTAIN
LATER IN THE PERIOD WITH INCREASING SPREAD IN SOLUTIONS ALTHOUGH
THERE IS SOME SIGNAL THAT HIGH PRESSURE WILL INFLUENCE THE REGION
LATER IN THE WEEK.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A WARM FRONT WAS TRYING TO PIVOT NORTHEAST THROUGH THE REMAINDER
OF THE REGION THIS AFTERNOON. SCATTERED SHOWERS AND STORMS ARE
STILL OCCURRING IN ITS VICINITY NEAR THE KCMH/KLCK TAF SITES.

FOR THE REMAINDER OF THIS AFTERNOON INTO THIS EVENING...MODELS ARE
STRUGGLING ON HOW CONVECTION WILL EVOLVE AND PROPAGATE. SATELLITE
AND RADAR INDICATE THAT CONVECTION IS TRYING TO DEVELOP IN THE
WARM SECTOR ACROSS INDIANA ALONG OLD OUTFLOW BOUNDARIES. IF THESE
CAN GET GOING IN A MARGINAL SHEAR DEEP SHEAR ENVIRONMENT BUT
FAIRLY HIGH INSTABILITY ENVIRONMENT...THEN THE THREAT FOR
SCATTERED STORMS WILL CONTINUE AT THE TAF SITES AT LEAST THROUGH
SUNSET. EXCEPT FOR CURRENT STORMS AT KCMH AT THIS ISSUANCE...STILL
DO NOT HAVE CONFIDENCE TO PUT TEMPO GROUPS WITH TSRA AT THE
REMAINING TAF SITES. WILL STICK WITH VCTS/CB FOR NOW AND MONITOR
DEVELOPMENT.

FOR TONIGHT...SURFACE WIND FLOW WILL RELAX AND DECOUPLE. SCATTERED
CONVECTION WILL WANE OVERNIGHT WITH THE LOSS OF HEATING. WE WILL
LIKELY SEE POCKETS OF MVFR MIST AT SOME TERMINALS WITH IFR
VISIBILITIES POSSIBLE AT KLUK.

ON SATURDAY...MID LEVEL RIDGE AXIS WILL POKE NORTHEAST INTO THE
OHIO VALLEY. AM NOT SEEING ANY REAL TRIGGERING MECHANISMS TO
INITIATE THUNDERSTORMS IN THE HOT AND HUMID AIRMASS. THUS...FEEL
ANY CONVECTION WILL BE DIURNALLY DRIVEN...DISORGANIZED...AND
AROUND THE 20 PERCENT PROBABILITY. THIS IS TOO SMALL TO PLACE IN
THE TAFS AT THIS TIME.

OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY THROUGH TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
     EVENING FOR OHZ077.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...
LONG TERM...
AVIATION...HICKMAN
Hazardous weather outlook, Jul 17, 12:48 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1248 PM EDT FRI JUL 17 2015

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-181000-
WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE-
MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-
1248 PM EDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...CENTRAL OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
SOME STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS THE MAIN
SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE WHICH MAY LEAD TO SOME FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COMBINATION OF HIGH TEMPERATURES IN THE LOWER 90S AND HIGH
HUMIDITY WILL PUSH HEAT INDEX VALUES TO AROUND 100 DEGREES
SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

INZ066-073>075-080-KYZ089>100-OHZ070>074-078>082-088-181000-
FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
1248 PM EDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING. SOME THUNDERSTORMS MAY BE STRONG...WITH PERHAPS AN
ISOLATED SEVERE STORM. DAMAGING WINDS WILL BE THE MAIN SEVERE
WEATHER THREAT. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS MAY
CAUSE SOME FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COMBINATION OF HIGH TEMPERATURES IN THE LOWER 90S AND HIGH
HUMIDITY WILL PUSH HEAT INDEX VALUES TO AROUND 100 DEGREES
SATURDAY AND SUNDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ077-181000-
HAMILTON-
1248 PM EDT FRI JUL 17 2015

...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING. SOME THUNDERSTORMS MAY BE STRONG...WITH PERHAPS AN
ISOLATED SEVERE STORM. DAMAGING WINDS WILL BE THE MAIN SEVERE
WEATHER THREAT. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS MAY
CAUSE SOME FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 17, 1:58 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 PM EDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND GST     KCMH PORT COLUMBUS APT  40.00N 82.89W
07/17/2015  M51 MPH          FRANKLIN           OH   ASOS

&&

BUTNER
Special weather statement, Jul 17, 2:15 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
215 PM EDT FRI JUL 17 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-042-043-051>053-
060>062-070>072-077>082-088-172200-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-
BRACKEN-ROBERTSON-MASON-LEWIS-MERCER-DARKE-SHELBY-MIAMI-CHAMPAIGN-
CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...BATESVILLE...MILAN...VERSAILLES...OSGOOD...BRIGHT...
LAWRENCEBURG...HIDDEN VALLEY...GREENDALE...AURORA...DILLSBORO...
RISING SUN...PATRIOT...CARROLLTON...VEVAY...WARSAW...FLORENCE...
BURLINGTON...OAKBROOK...COVINGTON...ERLANGER...INDEPENDENCE...
NEWPORT...FORT THOMAS...ALEXANDRIA...HIGHLAND HEIGHTS...
BELLEVUE...OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...
FALMOUTH...BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...CELINA...COLDWATER...GREENVILLE...
SIDNEY...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD...
EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN...
XENIA...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON...
LEBANON...LANDEN...SPRINGBORO...FRANKLIN...WILMINGTON...
BLANCHESTER...CINCINNATI...MILFORD...SUMMERSIDE...MOUNT CARMEL...
MOUNT REPOSE...WITHAMSVILLE...MULBERRY...DAY HEIGHTS...
GEORGETOWN...MOUNT ORAB...RIPLEY...ABERDEEN...HILLSBORO...
GREENFIELD...WEST UNION...MANCHESTER...PEEBLES...SEAMAN...
WINCHESTER...PIKETON...PORTSMOUTH...WHEELERSBURG
215 PM EDT FRI JUL 17 2015

...HOT AND HUMID CONDITIONS THIS AFTERNOON...

A WARM AND MOIST SOUTHWEST FLOW BEHIND A WARM FRONT WILL BRING HOT
AND HUMID CONDITIONS TO PARTS OF INDIANA...OHIO AND KENTUCKY THIS
AFTERNOON. THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN
HEAT INDEX VALUES FROM 95 TO 100 DEGREES.

THOSE SUSCEPTIBLE TO THE HEAT...SUCH AS THE ELDERLY AND YOUNG
CHILDREN...SHOULD DRINK PLENTY OF FLUIDS. SEEK SHADED LOCATIONS
OR AIR CONDITIONED FACILITIES IF POSSIBLE. REMEMBER TO ALSO CHECK
ON OUTDOOR PETS.
Special weather statement, Jul 17, 2:26 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
226 PM EDT FRI JUL 17 2015

OHZ043-051-052-171900-
SHELBY OH-MIAMI OH-CHAMPAIGN OH-
226 PM EDT FRI JUL 17 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...
NORTHEASTERN MIAMI AND NORTHWESTERN CHAMPAIGN COUNTIES UNTIL 300 PM
EDT...

AT 226 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SIDNEY...
MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
SIDNEY...PIQUA...ST. PARIS...FLETCHER...LOCKINGTON...PLATTSVILLE...
ROSEWOOD...CARYSVILLE...WESTVILLE...BALLOU...MILLERSTOWN AND KISER
LAKE STATE PARK.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4014 8430 4030 8419 4023 8384 4012 8379
      4006 8397
TIME...MOT...LOC 1826Z 286DEG 29KT 4020 8414

HICKMAN
Special weather statement, Jul 17, 3:30 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT FRI JUL 17 2015

INZ050-OHZ042-172000-
WAYNE IN-DARKE OH-
330 PM EDT FRI JUL 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE AND SOUTHERN
DARKE COUNTIES UNTIL 400 PM EDT...

AT 329 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH
OF FOUNTAIN CITY...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...ARCANUM...NEW MADISON...FOUNTAIN CITY...WAYNE LAKES...
GETTYSBURG...BETHEL...HOLLANSBURG...PALESTINE...UNION CORNERS...
SHARPS CROSSING...PIKEVILLE...ABBOTTSVILLE AND SHARPEYE.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4001 8481 4015 8481 4018 8449 4005 8446
      3994 8455 3996 8495 4001 8496
TIME...MOT...LOC 1929Z 266DEG 27KT 4006 8487

HATZOS
Special weather statement, Jul 17, 3:39 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT FRI JUL 17 2015

INZ050-172015-
WAYNE IN-
339 PM EDT FRI JUL 17 2015

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL WAYNE COUNTY UNTIL 415
PM EDT...

AT 338 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAGERSTOWN...AND ANOTHER STRONG THUNDERSTORM NEAR ECONOMY.
THESE STORMS ARE MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
RICHMOND...CENTERVILLE...CAMBRIDGE CITY...HAGERSTOWN...FOUNTAIN
CITY...DUBLIN...FRANKLIN...GREENS FORK...EAST GERMANTOWN...SPRING
GROVE...ECONOMY...MOUNT AUBURN...JACKSONBURG AND WILLIAMSBURG.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3987 8522 3987 8520 4000 8520 4001 8491
      3978 8489 3981 8522
TIME...MOT...LOC 1938Z 275DEG 24KT 3997 8512

HATZOS
Special weather statement, Jul 17, 4:05 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
405 PM EDT FRI JUL 17 2015

INZ050-172030-
WAYNE IN-
405 PM EDT FRI JUL 17 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAYNE COUNTY UNTIL 430
PM EDT...

AT 405 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAGERSTOWN...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
RICHMOND...CENTERVILLE...HAGERSTOWN...FOUNTAIN CITY...GREENS FORK...
SPRING GROVE...JACKSONBURG...INTERSTATE 70 AT EXIT 145 AND
WILLIAMSBURG.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3986 8517 3995 8515 3996 8491 3985 8485
      3978 8496
TIME...MOT...LOC 2005Z 272DEG 24KT 3990 8508

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 4:15 AM EDTExcessive Heat WatchILNHamilton12 hr
Jul 17, 10:23 AM EDTAreal Flood AdvisoryILNHardin7 hr
Jul 17, 11:41 AM EDTSpecial Weather StatementILNMiami34 min
Jul 17, 12:16 PM EDTSpecial Weather StatementILNChampaign44 min
Jul 17, 12:34 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Madison, Union26 min
Jul 17, 12:55 PM EDTSpecial Weather StatementILNFranklin50 min
Jul 17, 1:24 PM EDTSevere Thunderstorm WarningILNFranklin36 min
Jul 17, 1:37 PM EDTSpecial Weather StatementILNLicking53 min
Jul 17, 2:26 PM EDTSpecial Weather StatementILNMiami34 min
Jul 17, 3:30 PM EDTSpecial Weather StatementILNDarke30 min
Jul 17, 3:45 PM EDTAreal Flood AdvisoryILNDarke3 hr
Jul 17, 3:45 PM EDTSevere Thunderstorm WarningILNDarke, Preble45 min
Jul 17, 3:53 PM EDTExcessive Heat WarningILNHamilton36 hr
Jul 17, 3:53 PM EDTHeat AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 25 more36 hr
Jul 17, 4:01 PM EDTFlash Flood WarningILNDarke4 hr
Jul 17, 4:11 PM EDTAreal Flood AdvisoryILNChampaign, Logan3 hr
Jul 17, 4:56 PM EDTSevere Thunderstorm WarningILNPreble30 min
Jul 17, 7:05 PM EDTSpecial Weather StatementILNBoone25 min
Jul 17, 7:27 PM EDTSpecial Weather StatementILNBoone33 min
Jul 17, 7:32 PM EDTAreal Flood AdvisoryILNBoone3 hr
Jul 17, 7:38 PM EDTSpecial Weather StatementILNKenton22 min
Jul 17, 7:48 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton30 min
Jul 17, 3:39 PM EDTSpecial Weather StatementILNWayne36 min
Jul 17, 4:05 PM EDTSpecial Weather StatementILNWayne25 min
Jul 17, 4:21 PM EDTAreal Flood AdvisoryILNWayne4 hr
Jul 17, 4:41 PM EDTFlash Flood WarningILNWayne3 hr
Jul 17, 6:05 PM EDTSpecial Weather StatementILNDecatur25 min
Jul 17, 6:15 PM EDTSevere Thunderstorm WarningILNFranklin, Ripley45 min
Jul 17, 6:38 PM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley, Switzerland35 min
Jul 17, 6:41 PM EDTAreal Flood AdvisoryILNRipley3 hr
Jul 17, 7:16 PM EDTFlash Flood WarningILNRipley119 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.